Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6414
DC FieldValueLanguage
dc.contributor.authorPüngel, Jürgen-
dc.date.accessioned2012-04-04T07:59:00Z-
dc.date.available2012-04-04T07:59:00Z-
dc.date.issued1982-
dc.identifier.citationJürgen Püngel, "Zur Darstellung von Lösungen einer Klasse linearer partieller Differentialgleichungen", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 14 (1982), pp. 71-84.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6414-
dc.description.abstractQuesta nota riguarda la costruzione di operatori differenziali lineari \[ T=\overset{n}{\underset{i=0}{\sum}}\overset{m}{\underset{k=0}{\sum}}a_{ik}(z,\zeta)\frac{\partial^{i+k}}{\partial z^{i}\partial\zeta^{k}}, \] $(z,\zeta)\epsilon\mathbf{D\subset C^{\textrm{2}}}$che trasformano tutte le soluzioni u (z, $\zeta$) di equazioni u$_{z\zeta}$+ a($z,\zeta$)u$\zeta$+ b$(z,\zeta)$u$_{z}$= 0 in soluzioni $\tilde{u}$=Tu di equazioni $\tilde{u}_{z\zeta}$+$\tilde{a}$$(z,\zeta)$$\tilde{u_{\zeta}}$+$\tilde{b}$$(z,\zeta)\tilde{u_{\zeta}}$=0-
dc.description.abstract\[ T=\overset{n}{\underset{i=0}{\sum}}\overset{m}{\underset{k=0}{\sum}}a_{ik}(z,\zeta)\frac{\partial^{i+k}}{\partial z^{i}\partial\zeta^{k}}, \] $(z,\zeta)\epsilon\mathbf{D\subset C^{\textrm{2}}}$which map all solutions u (z, $\zeta$) of equations u$_{z\zeta}$+ a($z,\zeta$)u$\zeta$+ b$(z,\zeta)$u$_{z}$= 0 into solutions $\tilde{u}$=Tu of equations $\tilde{u}_{z\zeta}$+$\tilde{a}$$(z,\zeta)$$\tilde{u_{\zeta}}$+$\tilde{b}$$(z,\zeta)\tilde{u_{\zeta}}$=0-
dc.language.isodeit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries14 (1982)it_IT
dc.titleZur Darstellung von Lösungen einer Klasse linearer partieller Differentialgleichungenit_IT
dc.typeArticle-
item.cerifentitytypePublications-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.languageiso639-1de-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.openairetypearticle-
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.14 (1982)
Files in This Item:
File Description SizeFormat
PungelRendMat14.pdf792.92 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

709
checked on Jan 20, 2020

Download(s) 50

294
checked on Jan 20, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.